MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; KNEE FEMORAL COMPONENT
Model Number 02.12.0006L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain.The xrays indicated that the implants were loose.At about 1 year and 9 months after the primary surgery, during revision surgery, the surgeon noted femur and tibia were able to be removed with mild to moderate distraction force.The surgeon revised the femur, tibia, and insert and the surgery was completed successfully.Revision system implanted.
 
Additional Manufacturer Narrative
Batch review performed on 1 december 2022.Lot 2005347: (b)(4) items manufactured and released on 21-sep-2020.Expiration date: 2025-sep-09.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 1 december 2022.Gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l ((b)(4)), lot: 2005043: (b)(4) items manufactured and released on 09-oct-2020.Expiration date: 2025-sep-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16023348
Report Number3005180920-2022-00943
Device Sequence Number17588734
Product Code JWH
UDI-Device Identifier07630030825873
UDI-Public07630030825873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2025
Device Model Number02.12.0006L
Device Catalogue Number02.12.0006L
Device Lot Number2005347
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale